# SDR SIMA20150905005

- Difficulty date: September 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT FIRST FASTENER BELOW STRINGER 2L ON FRAME 75.  CRACK IS APPROX 1/4" LONG.  REPAIRED IAW ERS-EM-53MR-1662.
